Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child sick. Taking befor tabarcoloz, rafampine and esoniyazid syrup. Not getting cured. Possible treatment?

hi to all doctors iam from afghanistan plz plz answer my qustions i have a doghter she is very seck she had 6 m befor tabarcoloz tb and she had medicine in 6 m rafampine and esoniyazid syp but may doghter not to good plz give me one address in india bucase i go theer. iam so sory too al buc my inglish is not good so sory
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

For tuberculosis you are giving the correct treatment. It shall be better if you let us know the organs affected by tuberculosis so that the duration of the treatment can be advised accordingly.

In India you can show your daughter to any reputed hospital and the treatment can be advised thereafter.

I hope I have answered your query to your satisfaction.

Wishing your daughter all the best.


Answered: Sat, 9 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor